BibTeX record journals/dm/VolkmannW04a

download as .bib file

@article{DBLP:journals/dm/VolkmannW04a,
  author    = {Lutz Volkmann and
               Stefan Winzen},
  title     = {Almost regular multipartite tournaments containing a Hamiltonian path
               through a given arc},
  journal   = {Discrete Mathematics},
  volume    = {285},
  number    = {1-3},
  pages     = {267--278},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.disc.2004.04.009},
  doi       = {10.1016/j.disc.2004.04.009},
  timestamp = {Sun, 28 May 2017 13:25:14 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/VolkmannW04a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics